| Model Number |
IMP-05 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The imp-05 device was being used to embolize the ima.Prior to device implantation, it was found that only the anchor coil was present and that the foam plug component was missing.This device is being returned by the complainant to shape memory medical so that further investigation may occur.A follow-up report will be filed once more information related to this device malfunction is known.
Event or Problem Description
The physician planned to use an imp-05 device to embolize an ima.However, prior to using the device, it was checked under fluoroscopy where it was found that only the anchor coil was present and not the foam plug portion of the device.To confirm this, the physician pushed the device out of the introducer, onto the bench, using a guidewire and the foam plug with markerband portion of the device could not be found.There was no impact to the patient as the procedure was completed using another imp-05 device.
Event or Problem Description
Additional Manufacturer Narrative
Review of lot history records uncovered no unresolved issues or anomalies identified related to the device.The imp-05 device was returned to shape memory medical for additional investigational information.A root cause of the reported incident could not be confirmed as examination under a microscope identified no manufacturing issues which could be related to the reported event.